By Topic

Approximation methods of scalar mixed H2/l1 problems for discrete-time systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jun Wu ; Inst. of Ind. Process Control, Zhejiang Univ., China ; Jian Chu

The scalar mixed H2/l1 problem for discrete-time systems is considered. The continuity property of the optimal value with respect to changes in the l1 constraint is studied. An upper approximation method and a lower approximation method of the optimal value are given. Suboptimal values and superoptimal values of the problem can be obtained by solving a sequence of finite dimensional quadratic programming problems

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 10 )